Advertisement

Probability Theory and Related Fields

, Volume 98, Issue 2, pp 209–227 | Cite as

Backward doubly stochastic differential equations and systems of quasilinear SPDEs

  • Etienne Pardoux
  • Shige Peng
Article

Summary

We introduce a new class of backward stochastic differential equations, which allows us to produce a probabilistic representation of certain quasilinear stochastic partial differential equations, thus extending the Feynman-Kac formula for linear SPDE's.

Mathematics Subject Classification

60H10 60H15 60H30 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Krylov, N.V., Rozovskii, B.L.: Stochastic evolution equations. J. Sov. Math.16, 1233–1277 (1981)Google Scholar
  2. 2.
    Nualart, D., Pardoux, E.: Stochastic calculus with anticipating integrands. Probab. Theory Relat. Fields78, 535–581 (1988)Google Scholar
  3. 3.
    Ocone, D., Pardoux, E.: A stochastic Feynman-Kac formula for anticipating SPDEs, and application to nonlinear smoothing. Stochastics45, 79–126 (1993)Google Scholar
  4. 4.
    Pardoux, E.: Un résultat sur les équations aux dérivés partielles stochastiques et filtrage des processus de diffusion. Note C.R. Acad. Sci., Paris Sér. A287, 1065–1068 (1978)Google Scholar
  5. 5.
    Pardoux, E.: Stochastic PDEs, and filtering of diffusion processes. Stochastics3, 127–167 (1979)Google Scholar
  6. 6.
    Pardoux, E., Peng, S.: Adapted solution of a backward stochastic differential equation. Syst. Control Lett.14, 55–61 (1990)Google Scholar
  7. 7.
    Pardoux, E., Peng, S.: Backward stochastic differential equations and quasilinear parabolic partial differential equations. In: Rozuvskii, B.L., Sowers, R.B. (eds.) Stochastic partial differential equations and their applications. (Lect. Notes Control Inf. Sci., vol. 176, pp. 200–217) Berlin Heidelberg New York: Springer 1992Google Scholar
  8. 8.
    Peng, S.: Probabilistic interpretation for systems of quasilinear parabolic partial differential equations. Stochastics37, 61–74 (1991)Google Scholar
  9. 9.
    Peng, S.: A generalized dynamic programming principle and Hamilton-Jacobi-Bellmann equation. Stochastics38, 119–134 (1992)Google Scholar
  10. 10.
    Peng, S.: A non linear Feynman-Kac formula and applications. In: Chen, S.P., Yong, J.M. (eds.) Proc. of Symposium on system science and control theory, pp. 173–184. Singapore: World Scientific 1992Google Scholar
  11. 11.
    Rozovskii, B.: Stochastic evolution systems. Dordrecht: Reidel 1991Google Scholar

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Etienne Pardoux
    • 1
  • Shige Peng
    • 2
  1. 1.Laboratoire APT, URA 225Université de ProvenceMarseille Cedex 3France
  2. 2.Institute of MathematicsShandong UniversityJinanPeople's Republic of China

Personalised recommendations